# SDR ASAA2020082763086

- Difficulty date: August 16, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 63,224 hours, 30,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880043
- Condition: Cracked
- Location: Bs 211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK FOUND AT THE UPPER OUTBOARD CORNER OF THE L1 WINDOW FRAME.  GROUNDED - YES.  VERIFIED L1 WINDOW FRAME CRACKED.  ALL WORK AND REPAIRS ACCOMPLISHED T/C SB737-53-1336-NG-1L AAR WO 1018729 2000/0107.
